Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DISAPPEARANCE OF THE NO-REFLOW PHENOMENON AFTER ADJUNCTIVE INTRACORONARY ADMINISTRATION OF NICORANDIL IN A PATIENT WITH ACUTE MYOCARDIAL-INFARCTION
Autore:
SAKATA Y; KODAMA K; ISHIKURA F; KOMAMURA K; HASEGAWA S; SAKATA Y; HIRAYAMA A;
Indirizzi:
OSAKA POLICE HOSP,DIV CARDIOVASC,TENNOJI KU,10-31 KITAYAMA CHO OSAKA 543 JAPAN
Titolo Testata:
Japanese Circulation Journal
fascicolo: 5, volume: 61, anno: 1997,
pagine: 455 - 458
SICI:
0047-1828(1997)61:5<455:DOTNPA>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
CONTRAST ECHOCARDIOGRAPHY; PERFUSION; ADENOSINE; CHANNELS; SALVAGE; FLOW;
Keywords:
NO-REFLOW; MYOCARDIAL INFARCTION; POTASSIUM CHANNEL OPENER; REPERFUSION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
Y. Sakata et al., "DISAPPEARANCE OF THE NO-REFLOW PHENOMENON AFTER ADJUNCTIVE INTRACORONARY ADMINISTRATION OF NICORANDIL IN A PATIENT WITH ACUTE MYOCARDIAL-INFARCTION", Japanese Circulation Journal, 61(5), 1997, pp. 455-458

Abstract

Adjunctive intracoronary administration of nicorandil, an ATP-sensitive potassium channel opener, after successful coronary revascularization was performed in a 54-year-old patient with acute myocardial infarction. The 'no-reflow' phenomenon disappeared after nicorandil administration and significant functional recovery of the infarcted myocardiumwas achieved. This suggests that nicorandil could eliminate the 'no-reflow' phenomenon after successful coronary revascularization.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/09/20 alle ore 10:29:33